# SDR ASAA201808205846

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,394 hours, 7,054 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tee Fitting
- Part number: 38838302
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM TEE FITTING ON THE FUEL LINE FROM THE APU FUEL CONTROL UNIT TO FUEL MANIFOLD.  ACFT GROUNDED.  REPLACED FUEL FLOW DIVIDER TEE, LEAK CHECKED GOOD.
